Excluded vertex-minors for graphs of linear rank-width at most k

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 131
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorJeong, Jisuko
dc.contributor.authorKwon, O-joungko
dc.contributor.authorOum, Sang-ilko
dc.date.accessioned2019-04-15T23:10:38Z-
dc.date.available2019-04-15T23:10:38Z-
dc.date.created2013-12-26-
dc.date.issued2013-02-28-
dc.identifier.citationThe 30th Symposium on Theoretical Aspects of Computer Science (STACS’13), v.20, pp.221 - 232-
dc.identifier.isbn978-3-939897-50-7-
dc.identifier.issn1868-8969-
dc.identifier.urihttp://hdl.handle.net/10203/258956-
dc.languageEnglish-
dc.publisherUniversity of Kiel-
dc.titleExcluded vertex-minors for graphs of linear rank-width at most k-
dc.typeConference-
dc.type.rimsCONF-
dc.citation.volume20-
dc.citation.beginningpage221-
dc.citation.endingpage232-
dc.citation.publicationnameThe 30th Symposium on Theoretical Aspects of Computer Science (STACS’13)-
dc.identifier.conferencecountryGE-
dc.identifier.conferencelocationKiel, Germany-
dc.contributor.localauthorOum, Sang-il-
dc.contributor.nonIdAuthorJeong, Jisu-
dc.contributor.nonIdAuthorKwon, O-joung-
Appears in Collection
MA-Conference Papers(학술회의논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0